Decay estimates for hyperbolic systems

Vladimir Georgiev, Sandra Lucente, Guido Ziliotti

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this work we study the Sobolev spaces generated by pseudo-differential operators associated with the group of symmetry of general first order hyperbolic systems. In these spaces we establish pointwise estimates of the solutions of a class of first order systems having convex eigenvalues. Various physical models belong to this class. For example, we consider crystal optics systems and anisotropic elasticity equations.

Original languageEnglish
Pages (from-to)83-113
Number of pages31
JournalHokkaido Mathematical Journal
Volume33
Issue number1
DOIs
Publication statusPublished - 2004 Jan 1
Externally publishedYes

Keywords

  • A priori estimates for wave type equations
  • First order hyperbolic systems
  • Generalized Sobolev spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Decay estimates for hyperbolic systems'. Together they form a unique fingerprint.

  • Cite this